| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) review is not possible, as no manufacturing batch number has been provided by the complainant.
Event or Problem Description
It was reported by the customer "medication leakage at the y injections site." no other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description